... if it was the pill that made me bleed the next day for 9 days straight, with saying migraines, throwing up, nauseated, one day i dont want to eat, i eat then i throw it up. And this has been going on off and on. But since the second pill which i took on march 7 the, well i didn't bleed and i feel super bloated, fatigue lightheartedness, and I throw up in the mornings, and today i just got the white discharge. Now i am worried that when i had sex on the 7th of march, i was ovulating in my cycle, and i am nit sure now if it worked due to i was already ovulating and was fertile 5 days before march 7th
Plan B is a HUGE dose of hormone for the body to handle. It is meant purely for one-off, total emergencies, because of that reason. To take 2 doses in less than 1 month, is a massive amount of hormones. that is going to take some time (possibly months) for your body to recover from, & the hormonal symptoms you're getting, are normal under such circumstances.
As you have found out, even the one dose can give lots of hormonal side effects.
If you were definitely ovulating at the time you took one of the pills, then it is unlikely that it would prevent pregnancy. For that time of the month, you'd need to either get an IUD fitted by a doctor, or get the pill Ulipristal Acetate, instead. Both of those can act as emergency contraception, if taken within 120 hours/5 days, of the unprotected sex.
Plan B will have pushed back your ovulation by a week or two, which is why I ask if you're sure you were ovulating.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2013 • 15 answers
Posted 26 Mar 2015 • 2 answers
Posted 26 Aug 2015 • 1 answer
Posted 19 Dec 2016 • 1 answer
Posted 21 Jan 2017 • 2 answers